Files in this item

FilesDescriptionFormat

application/pdf

application/pdf9737042.pdf (2MB)Restricted to U of Illinois
(no description provided)PDF

Description

Title:On Beurling's Theory of Generalized Numbers
Author(s):Balanzario-Gutierrez, Eugenio Pacelli
Doctoral Committee Chair(s):Diamond, H.G.
Department / Program:Mathematics
Discipline:Mathematics
Degree Granting Institution:University of Illinois at Urbana-Champaign
Degree:Ph.D.
Genre:Dissertation
Subject(s):Mathematics
Abstract:Following A. Beurling (Acta Math. 68 (1937) 255-291), we consider a set of generalized prime numbers $P=\{1
Issue Date:1997
Type:Text
Language:English
Description:78 p.
Thesis (Ph.D.)--University of Illinois at Urbana-Champaign, 1997.
URI:http://hdl.handle.net/2142/86943
Other Identifier(s):(MiAaPQ)AAI9737042
Date Available in IDEALS:2015-09-28
Date Deposited:1997


This item appears in the following Collection(s)

Item Statistics